# SDR QXEA2010101400597

- Difficulty date: October 11, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 22,429 hours, 23,051 cycles
- Engine: Ge CF348C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 19.4 S31-32l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C5 CHECK - INTERIOR FRAME FLANGE AT STA 19.40 BETWEEN STRINGERS 32-31L HAS CORROSION.  REMOVED CORROSION FROM FLANGE IAW SRM 51-21-00.  MEASURED AFFECTED AREA MIN MATERIAL REMAINING .038" REF Q400 NTM 51-00-02-250-801. LOSS FOUND TO WITHIN LIMITS IAW RD 8/4-53-2344.  CONFIRMED CRACK FREE CONDITION OF AFFECTED AREA REF Q400 NTM 51-00-01-250-801.  ALODINED, PRIMED IAW SRM 51-21-10 AND 51-25-10.
